# SDR ASAA2022120741037

- Difficulty date: December 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 43,263 hours, 15,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT DOOR EXTERIOR EMERGENCY LIGHT INOP. GROUNDED - YES.  REPLACED THE LAMP RT AFT DOOR EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-06, OPS CHECK GOOD.
